VeDA Forum

Notifications
Clear all

Right Eye Floater


COVID-19 VACCINE SIDE EFFECTS
(@hawk)
New Member
Joined: 3 months ago
Posts: 1
Topic starter  

Hi there,

I received the Pfizer Vaccine Part I on Thursday, and it’s Monday today. Four days later.

My right eye saw lightening and now has a floater. It is black and grey, bigger than a spec. Something a bit larger than a fly.

My hunch and hypothesis is that it directly correlates to receiving the vaccine, and is a side effect. 

I have talked to 3 people, 2 of them medical, and this could be a possible retinal detachment. 

But, I have never had any eye problems. And now all of a sudden this happens.

Could the vaccine create the conditions for a retinal detachment? Or is it just a unhealthy side effect of the vaccine?

Now I am a very healthy 57 year old, and my eyes are very clear. Just got an eye checkup a few months ago and got a scan on the retina. All great. I eat organic, take care of myself mentally and physically. I am grateful for my health. 

I hope this will help someone on this Forum. 


Quote
Topic Tags